# SDR MWEA020055

- Difficulty date: January 19, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 42,128 hours, 41,914 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 89011969
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS ALTIMETER FLUCTUATED ABOUT 400 FEET.  REPLACED NR 2 CADC.
